Alert archive / Colorado / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 69, NWS Denver/Boulder, CO
NWS Denver/Boulder, CO issued this severe thunderstorm warning at Jun 13, 2016, 7:07 PM MDT for Logan County, Washington County, Colorado. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 13, 2016, 7:07 PM MDT (01:07 UTC)
- Expired
- Jun 13, 2016, 7:45 PM MDT
- In force
- 38 min
- Issued by
- NWS Denver/Boulder, CO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
Counties Logan County, CO, Washington County, CO
The radar
The Denver radar (KFTG), 125 km from the middle of the area, began a volume at 01:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 13, 1:27 PM MDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Denver, CO (KDEN), launched 00:00Z, 1.1 hours before the alert went out and 46 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 151 J/kg
- Mixed-layer CIN
- -179 J/kg
- Mixed-layer LCL
- 1689 m above ground
- 0-6 km bulk shear
- 70 kt
- 0-1 km storm-relative helicity
- -3 m²/s²
- 0-3 km storm-relative helicity
- 186 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.1
The text
As transmitted.
991 WUUS55 KBOU 140107 SVRBOU COC075-121-140145- /O.NEW.KBOU.SV.W.0069.160614T0107Z-160614T0145Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE DENVER CO 707 PM MDT MON JUN 13 2016 THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTH CENTRAL WASHINGTON COUNTY IN NORTHEASTERN COLORADO... SOUTH CENTRAL LOGAN COUNTY IN NORTHEASTERN COLORADO... * UNTIL 745 PM MDT * AT 706 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES NORTHEAST OF MIDWAY...OR 8 MILES NORTHWEST OF AKRON...MOVING NORTHEAST AT 30 MPH. HAZARD...QUARTER SIZE HAIL. SOURCE...RADAR INDICATED. IMPACT...DAMAGE TO VEHICLES IS EXPECTED. * LOCATIONS IMPACTED INCLUDE... AKRON. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. LARGE HAIL AND CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. INTENSE RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM MDT FOR NORTHEASTERN COLORADO. LAT...LON 4011 10326 4028 10341 4052 10327 4042 10296 TIME...MOT...LOC 0106Z 215DEG 26KT 4027 10329 HAIL...1.00IN WIND...<50MPH $$ BAKER
1 follow-up statement
583 WWUS55 KBOU 140128 SVSBOU SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE DENVER CO 728 PM MDT MON JUN 13 2016 COC075-121-140145- /O.CON.KBOU.SV.W.0069.000000T0000Z-160614T0145Z/ WASHINGTON CO-LOGAN CO- 728 PM MDT MON JUN 13 2016 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM MDT FOR NORTH CENTRAL WASHINGTON AND SOUTH CENTRAL LOGAN COUNTIES... AT 726 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES NORTH OF AKRON...MOVING NORTHEAST AT 25 MPH. HAZARD...HALF DOLLAR SIZE HAIL. SOURCE...RADAR INDICATED. IMPACT...DAMAGE TO VEHICLES IS EXPECTED. THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTH CENTRAL WASHINGTON AND SOUTH CENTRAL LOGAN COUNTIES. PRECAUTIONARY/PREPAREDNESS ACTIONS... INTENSE RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. CONTINUOUS CLOUD TO GROUND LIGHTNING IS ALSO OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. && A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM MDT FOR NORTHEASTERN COLORADO. LAT...LON 4019 10318 4040 10334 4052 10327 4042 10296 TIME...MOT...LOC 0126Z 223DEG 22KT 4029 10316 HAIL...1.25IN WIND...<50MPH $$ BAKER
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 13, 6:31 PM MDT, 36 minutes earlier.
Area forecast discussion, Jun 13, 6:31 PM MDT, 36 minutes before
Area Forecast Discussion National Weather Service Denver/Boulder CO 631 PM MDT MON JUN 13 2016 .UPDATE... Issued at 630 PM MDT Mon Jun 13 2016 Just enough heating and several boundaries helped spur on storms across the south central metro areas and out east toward Fort Morgan late this afternoon and into early this evening. Southwesterly flow aloft is helping train some of these storms over the same area, creating some flooding issues, such as over Douglas County. With the upper trough still to our west creating lift...still expecting showers and thunderstorms to continue through this evening, as shown by all the latest model guidance as well. The strength potential is beginning to decrease for the storms, however cannot rule out more severe strength storms for the next couple hours. May start need to pay attention to more water issues as these storms start heading east. && .SHORT TERM...(This evening through Tuesday) Issued at 315 PM MDT Mon Jun 13 2016 Initial wave of convection came earlier than modeled, thus did not have enough heating and energy to have the impacts it was expected to have. Clearing behind the wave allowed for some heating, although not as warm as forecasted. Have decreased max temperatures today, and this may affect how strong storms are able to grow the rest of the afternoon. Additional convection over the mountains are having a hard time moving off the higher terrain as there is still some stability lingering. As the upper trough, responsible for the lift, moves closer to the state, will continue to see storms for the rest of the afternoon and into the evening. High resolution models are having a tough time with the convection this evening, but one trend that is seen is that there will be the chance for showers and storms to continue over the area until around midnight. Have increased the chance of precipitation this evening for this trend. Storms will still be capable of marginal to large hail this afternoon into this evening, with a tornado or two possible as well...with the stronger storms still expected to be east of the metro areas towards the Kansas border and mainly south of I-76. Upper ridging will build over the state Tuesday with downward QG motion expected. Temperatures will be up to a few degrees warmer than today, with readings near normal for this time of year. Much drier air expected with only a few isolated showers or weak thunderstorms expected over the northern and central mountains. .LONG TERM...(Tuesday night through Monday) Issued at 315 PM MDT Mon Jun 13 2016 Colorado weather will be drier and warmer through Friday with a stronger Southwest flow aloft and high pressure aloft over the Central Plains. Temperatures will climb above normal across the plains with readings rebounding back into the 90s for Wednesday through Friday. The ridge will rebuild further West near the Four Corners by later this weekend. A weak frontal boundary may drift into the Northeast Plains this weekend which may cool temperatures a bit for late Saturday night and Sunday and a slight chance of showers. && .AVIATION...(For the 18Z TAFS through 18Z Tuesday afternoon) Issued at 630 PM MDT Mon Jun 13 2016 VFR conditions expected for the next 24 hours. Will continue to see showers and a few thunderstorms around the metro area airports over the next few hours with a small chance through 06z. Outflow winds to 30 knots is the main threat to the urban corridor, mainly through 03z. Storm/shower activity should rapidly diminish after midnight, with clearing skies through Tuesday as high pressure pushes in. Light drainage winds overnight will turn to the northwest Tuesday. && .BOU Watches/Warnings/Advisories... None. && UPDATE...Kriederman SHORT TERM...Kriederman LONG TERM...Entrekin AVIATION...Kriederman
Hazardous weather outlook, Jun 13, 10:16 AM MDT, 8 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DENVER/BOULDER CO 1016 AM MDT MON JUN 13 2016 COZ030>051-141630- JACKSON COUNTY BELOW 9000 FEET- WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET- GRAND AND SUMMIT COUNTIES BELOW 9000 FEET- SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/ NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET- SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/ GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET- JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET- CENTRAL AND SOUTHEAST PARK COUNTY- LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY- BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY- NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY- ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET- NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY- CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY- SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY- LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- 1016 AM MDT MON JUN 13 2016 ...SEVERE THUNDERSTORMS LIKELY ACROSS THE PLAINS THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL COLORADO. .DAY ONE...TODAY AND TONIGHT A MOIST AND UNSTABLE AIRMASS WILL COMBINE WITH AN UPPER LEVEL TROUGH TO PRODUCE A ROUND OF SEVERE THUNDERSTORMS THIS AFTERNOON. STORMS CURRENTLY OVER THE MOUNTAINS WILL STRENGTHEN INTO A LINE OF STORMS TO PUSH THROUGH THE DENVER AREA DURING THE EARLY AFTERNOON. THE STORMS WILL CONTINUE EAST ACROSS THE PLAINS AND MOVE OUT OF THE STATE BY EARLY EVENING. THE MAIN THREAT FROM THE STORMS TODAY IS STRONG WINDS GUSTING AS HIGH AS 70 MPH. THERE WILL ALSO BE SOME STORMS WITH HAIL UP TO GOLFBALL SIZE. A FEW TORNADOES ARE ALSO POSSIBLE. THE GREATEST RISK OF TORNADOES AND VERY LARGE HAIL IS SOUTH OF A LINE FROM CASTLE ROCK TO STERLING WHERE SUPERCELL THUNDERSTORMS ARE MORE LIKELY. THE THREAT OF SEVERE WEATHER SHOULD END IN THE DENVER AREA BY 4 PM...AND ON THE EASTERN PLAINS BY 8 PM. RIVERS AND STREAMS FED BY SNOWMELT WILL CONTINUE TO RUN HIGH. ANY HEAVY RAIN TODAY SHOULD BE SHORT-LIVED WITH LOCALIZED MINOR FLOODING POSSIBLE...BUT THE RIVERS SHOULD NOT RISE MUCH. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE WILL BE A SLIGHT CHANCE OF LATE DAY SHOWERS AND THUNDERSTORMS OVER THE MOUNTAINS ON TUESDAY. THE PLAINS LOOK DRY. THE ENTIRE FORECAST AREAS LOOKS DRY FROM WEDNESDAY THROUGH NEXT WEEKEND WITH ABOVE NORMAL TEMPERATURES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED BY 11 AM.
In the hours before
Local storm report, Jun 13, 4:44 PM MDT, 2 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
444 PM MDT MON JUN 13 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0434 PM HAIL 13 ENE KIOWA 39.42N 104.24W
06/13/2016 M1.00 INCH ELBERT CO TRAINED SPOTTER
0415 PM HAIL 10 ESE KIOWA 39.27N 104.31W
06/13/2016 M1.25 INCH ELBERT CO TRAINED SPOTTER
&&Local storm report, Jun 13, 4:53 PM MDT, 2 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
453 PM MDT MON JUN 13 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0439 PM HAIL 6 SW DEER TRAIL 39.56N 104.12W
06/13/2016 M1.25 INCH ELBERT CO COCORAHS
&&
LKLocal storm report, Jun 13, 5:18 PM MDT, 1 hour 49 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
518 PM MDT MON JUN 13 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0510 PM HAIL NE CASTLE ROCK 39.38N 104.85W
06/13/2016 M0.75 INCH DOUGLAS CO TRAINED SPOTTER
0456 PM HAIL 7 N DEER TRAIL 39.72N 104.04W
06/13/2016 M2.75 INCH ARAPAHOE CO TRAINED SPOTTER
0439 PM HAIL 6 SW DEER TRAIL 39.56N 104.12W
06/13/2016 M1.25 INCH ELBERT CO COCORAHS
0434 PM HAIL 13 ENE KIOWA 39.42N 104.24W
06/13/2016 M1.00 INCH ELBERT CO TRAINED SPOTTER
0415 PM HAIL 10 ESE KIOWA 39.27N 104.31W
06/13/2016 M1.25 INCH ELBERT CO TRAINED SPOTTER
&&
LKLocal storm report, Jun 13, 6:07 PM MDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
607 PM MDT MON JUN 13 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0510 PM HAIL NE CASTLE ROCK 39.38N 104.85W
06/13/2016 M0.75 INCH DOUGLAS CO TRAINED SPOTTER
0456 PM HAIL 7 N DEER TRAIL 39.72N 104.04W
06/13/2016 M2.75 INCH ARAPAHOE CO TRAINED SPOTTER
0445 PM TSTM WND DMG 10 S PROSPECT VALLEY 39.93N 104.41W
06/13/2016 ADAMS CO LAW ENFORCEMENT
SEVERAL POWER POLES DOWNED ALONG HIGHWAY 79 AND 112
0439 PM HAIL 6 SW DEER TRAIL 39.56N 104.12W
06/13/2016 M1.25 INCH ELBERT CO COCORAHS
0434 PM HAIL 13 ENE KIOWA 39.42N 104.24W
06/13/2016 M1.00 INCH ELBERT CO TRAINED SPOTTER
0415 PM HAIL 10 ESE KIOWA 39.27N 104.31W
06/13/2016 M1.25 INCH ELBERT CO TRAINED SPOTTER
&&
LKSpecial weather statement, Jun 13, 6:15 PM MDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
615 PM MDT MON JUN 13 2016
COZ042-044-048-049-140100-
LOGAN COUNTY CO-WASHINGTON COUNTY CO-MORGAN COUNTY CO-
NORTHEAST WELD COUNTY CO-
615 PM MDT MON JUN 13 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL WASHINGTON...EAST
CENTRAL WELD...MORGAN AND SOUTHWESTERN LOGAN COUNTIES UNTIL 700 PM
MDT...
AT 613 PM MDT...DOPPLER RADAR WAS TRACKING SEVERAL STRONG THUNDERSTORMS
OVER MORGAN COUNTY. THE STRONGEST THUNDERSTORM OVER FORT MORGAN...MOVING
NORTHEAST AT 35 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
WESTERN STERLING...FORT MORGAN...BRUSH...WIGGINS...LOG LANE VILLAGE...
MERINO...HILLROSE...NEW RAYMER...ATWOOD...ANTELOPE SPRINGS...PAWNEE PASS...
WILLARD...SNYDER...LOGAN CORNERS...STONEHAM...PREWITT RESERVOIR AND
WELDONA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
INTENSE RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM MDT FOR NORTHEASTERN
COLORADO.
LAT...LON 4015 10348 4009 10414 4051 10401 4073 10374
4064 10319
TIME...MOT...LOC 0013Z 223DEG 30KT 4026 10378
BAKERSpecial weather statement, Jun 13, 6:51 PM MDT, 16 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DENVER CO 651 PM MDT MON JUN 13 2016 COZ044-048-049-140130- LOGAN COUNTY CO-WASHINGTON COUNTY CO-MORGAN COUNTY CO- 651 PM MDT MON JUN 13 2016 ...SPECIAL WEATHER STATEMENT... AT 651 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 4 MILES NORTH OF MIDWAY...OR 13 MILES NORTHWEST OF AKRON...MOVING NORTHEAST AT 30 MPH. HALF INCH HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... BRUSH...MERINO...HILLROSE...WILLARD...MIDWAY...SNYDER AND PREWITT RESERVOIR. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS ALSO OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM MDT FOR NORTHEASTERN COLORADO. LAT...LON 4007 10347 4023 10363 4058 10351 4039 10303 TIME...MOT...LOC 0051Z 219DEG 24KT 4029 10340 BAKER
The office that day
Everything else NWS Denver/Boulder, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 13, 6:15 PM MDT | Special Weather Statement | BOU | Morgan | 45 min |
| Jun 13, 6:51 PM MDT | Special Weather Statement | BOU | Washington | 39 min |
| Jun 13, 7:40 PM MDT | Severe Thunderstorm Warning | BOU | Logan, Washington | 50 min |
| Jun 13, 9:51 PM MDT | Special Weather Statement | BOU | Elbert | 39 min |
| Jun 13, 10:40 PM MDT | Areal Flood Advisory | BOU | Douglas | 6 hr |
| Jun 14, 10:16 AM MDT | River Flood Advisory | BOU | Weld | 27 hr |
| Jun 14, 10:16 AM MDT | River Flood Advisory | BOU | Weld | 63 hr |
Nearby
Severe Thunderstorm Warnings in Colorado, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.